# SDR UPS97223130

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panels
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING LWR SURFACE FUEL TANK ACCESS PANELS NR 7702, 77010, 7616, 7617, 7618 HAVE EXCESSIVE CORROSION IN O-RING GROOVES.  REPLACED PANELS AND PAINT AS REQUIRED.
